# SDR USAA2010091491991

- Difficulty date: September 9, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 87,768 hours, 32,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N250538
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - TOP ANGLE ON INTERCOSTAL CRACKED BETWEEN BS 1661 TO BS 1680, RBL 10.  REPLACED TOP ANGLE ON INTERCOSTAL BETWEEN BS 1661 TO BS 1680, RBL 10 IAW B757 SRM 53-60-51.
